Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 96, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2017, 2:33 PM CDT for Collin County, Denton County, Texas. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 2:33 PM CDT (19:33 UTC)
- Expired
- Apr 10, 2017, 3:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 2:38 PM CDT | HAIL 0.75 | The Colony, TX | HAIL PEA TO DIME SIZED IN THE COLONY |
| Apr 10, 2:54 PM CDT | HAIL 1 | Frisco, TX | QUARTER SIZE HAIL REPORTED IN FRISCO; ROLATER RD |
| Apr 10, 3:04 PM CDT | HAIL 1 | Allen, TX | 4 MILES WNW OF ALLEN TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
576
WUUS54 KFWD 101933
SVRFWD
TXC085-121-102030-
/O.NEW.KFWD.SV.W.0096.170410T1933Z-170410T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
233 PM CDT MON APR 10 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Denton County in north central Texas...
Central Collin County in north central Texas...
* Until 330 PM CDT.
* At 232 PM CDT, a severe thunderstorm was located over The Colony,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Plano, McKinney, Carrollton, Frisco, Lewisville, Allen, The Colony,
Lake Lewisville, Little Elm, Prosper, Anna, Fairview, Princeton,
Celina, Lucas, Farmersville, Lowry Crossing, Hackberry, Hebron and
Melissa.
This includes Interstate 35E near mile marker 446.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
If on or near Lake Lewisville, get away from the water and move
indoors or inside a vehicle. Do not be caught on the water in a
thunderstorm. High winds and waves can capsize boats.
&&
LAT...LON 3334 9638 3335 9629 3320 9630 3299 9693
3299 9695 3312 9700 3333 9669 3340 9652
3340 9639
TIME...MOT...LOC 1932Z 237DEG 30KT 3311 9687
HAIL...1.25IN
WIND...60MPH
$$
24-Bain3 follow-up statements
790
WWUS54 KFWD 101942
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
242 PM CDT MON APR 10 2017
TXC085-121-102030-
/O.CON.KFWD.SV.W.0096.000000T0000Z-170410T2030Z/
Denton TX-Collin TX-
242 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN DENTON AND CENTRAL COLLIN COUNTIES...
At 241 PM CDT, a severe thunderstorm was located over Frisco, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Plano, McKinney, Carrollton, Frisco, Lewisville, Allen, The Colony,
Lake Lewisville, Little Elm, Prosper, Anna, Fairview, Princeton,
Celina, Lucas, Farmersville, Lowry Crossing, Hackberry, Hebron and
Melissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
If on or near Lake Lewisville, get off of from the water and move
indoors or inside a vehicle. Do not be caught on the water in a
thunderstorm.
Heavy rainfall is occurring with this storm, and may lead to street
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3334 9638 3335 9629 3320 9630 3299 9693
3299 9695 3312 9700 3333 9669 3340 9652
3340 9639
TIME...MOT...LOC 1941Z 237DEG 30KT 3315 9679
HAIL...1.25IN
WIND...60MPH
$$
24-Bain164
WWUS54 KFWD 102002
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
302 PM CDT MON APR 10 2017
TXC085-121-102030-
/O.CON.KFWD.SV.W.0096.000000T0000Z-170410T2030Z/
Denton TX-Collin TX-
302 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN DENTON AND CENTRAL COLLIN COUNTIES...
At 301 PM CDT, a severe thunderstorm was located near Allen, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters reported quarter sized hail
in Frisco.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Plano, McKinney, Carrollton, Frisco, Lewisville, Allen, The Colony,
Lake Lewisville, Little Elm, Prosper, Anna, Fairview, Princeton,
Celina, Lucas, Farmersville, Lowry Crossing, Hackberry, Hebron and
Melissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rain may result in minor street flooding across portions of
Collin and Denton counties.
&&
LAT...LON 3334 9638 3335 9629 3320 9630 3299 9693
3299 9695 3312 9700 3333 9669 3340 9652
3340 9639
TIME...MOT...LOC 2001Z 244DEG 20KT 3313 9673
HAIL...1.25IN
WIND...60MPH
$$
24-Bain878
WWUS54 KFWD 102024
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
324 PM CDT MON APR 10 2017
TXC085-121-102034-
/O.EXP.KFWD.SV.W.0096.000000T0000Z-170410T2030Z/
Denton TX-Collin TX-
324 PM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENTON AND
CENTRAL COLLIN COUNTIES WILL EXPIRE AT 330 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
nickel sized hail and gusty winds are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
North Texas.
LAT...LON 3334 9638 3335 9629 3320 9630 3299 9693
3299 9695 3312 9700 3333 9669 3340 9652
3340 9639
TIME...MOT...LOC 2024Z 237DEG 30KT 3323 9655
$$
24-BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:40 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 10, 12:40 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1240 PM CDT Mon Apr 10 2017 .AVIATION... A cold front currently stretches from near a MKN-MWL-GYI line early this afternoon and is gradually progressing southeastward. Winds ahead of this feature are incrementally veering, and a north flow at the Metroplex airports is anticipated over the next 1-2 hours, while the true north wind shift will likely hold off until around 20Z or thereabouts. Thunderstorms are expected to initiate along the the aformentioned cold front during the 1-2 PM time frame as the lingering vestiges of our capping inversion are lifted and eroded. Given the front's location north and west of all TAF sites, severe thunderstorms are possible this afternoon and evening. The primary threats with storms today will be large hail (and some hail approaching 2" is not out of the question), along with wind gusts in excess of 50 kts. Based on the available observational and high-resolution data, the most likely time frame for direct impacts at Metroplex sites appears to be during the 20-23Z period, and 22-02Z at Waco. There is some uncertainty regarding the longevity of thunder impacts this afternoon and evening, however. Most high-resolution guidance agrees that a consolidating cold pool will swiftly usher this thunderstorm complex south and east of the Metroplex, and based on this morning's upper air sounding showing plentiful dry air aloft, this appears to be the most probable solution. Therefore, opted to shut VCTS mention off at 11/01Z in the Metroplex, but the threat for showers (and perhaps a sporadic lightning strike) will persist overnight. A similar trend may play out at Waco, but uncertainty regarding how far south the cold pool pushes influenced the decision to hold onto VCTS for a few more hours tonight. These timings will continually be refined this afternoon and evening. At all sites, MVFR cigs are expected to return this evening and overnight as the frontal inversion begins to saturate. Carlaw && .MESOSCALE UPDATE... Busy afternoon shaping up across North and Central TX with the main concerns being potential for severe convection and flash flooding. The morning upper air balloon data across the region revealed a continued weakening of the cap across North and Central TX. Experimental satellite imagery coupled with regional radar observations also indicate some shallow convection has been persistent along and south of a slow moving frontal boundary located from near Comanche to DFW to Gainesville line. Another interesting feature was a band of low level confluence just west of the I-35 corridor across the Hill Country. This north-south oriented band will likely continue to lift northward as the low level southerly flow continues. Overall expectations for this afternoon remain mostly similar to previous forecasts. In house convective parameters indicate that instability continues to climb with additional diabatic heating. Much of the area in the warm sector is characterized by MLCAPE values of around 2000 J/kg. Inhibition immediately south and east of the front continues to fall rapidly with values approaching near zero, indicating that the cap strength will likely become negligible over the next 1-2 hours. With ample convergence along the well-defined synoptic front and aformentioned confluence band, thunderstorms should erupt in the 1-3 PM time frame. The primary storm modes this afternoon will be brief supercellular structures and multicell complexes. Sustained updrafts will have the capability to produce large hail and some forecast sounding analogs indicate that a risk for hail up to 2" in diameter will not be out of the question. In addition, increasing T-Td spreads coupled with dry mid-levels will facilitate a damaging wind risk, especially if storms congeal into a larger complex. The tornado risk may be largely mitigated by modest low level wind fields and a potential for non-constructive storm scale interactions. That in mind, we will have to monitor the tornado potential as we do have a large scale synoptic boundary in the vicinity of storms. Most hi- res guidance is consistent on developing a large cold pool which may promote upscale growth into one ore more smaller line segments. The best risk for severe storms this afternoon will be for areas along and east and southeast of the aformentioned line (Comanche to DFW to Gainesville) Last, but not least, sufficient low level moisture juxtaposed with decent rainfall over the last week or so will support an appreciable flash flood risk. As a result, we elected to issue a flash flood watch for roughly the southern half of our forecast area. While overall rainfall amounts will be in the 1-3" range with isolated 4" totals, rainfall rates will likely promote flash flooding across parts of Central Texas. Additional storms will be possible during the overnight hours as ascent atop the cold front/cold pool will continue. A few hi-res models also depict this scenario quite well. The main risk with these storms will be hail and additional heavy rain which may aggravate any ongoing flood issues. 24-Bain && .PREV DISCUSSION... /ISSUED 346 AM CDT Mon Apr 10 2017/ Thunderstorms currently rumbling across Missouri and Iowa are being generated by a strong shortwave trough moving across the Northern Plains. The eastward progression of the shortwave will help push a cold front southeast into North and Central Texas in the next few hours. The front stretched from Lubbock to Topeka, KS early this morning, and will serve as a focus for convection as it sags deeper into the forecast area later today. A persistent warm layer at 850 MB will keep the atmosphere capped through most of the morning. The cap is forecast to erode, however, around midday as good surface heating takes place and the front makes its presence known. Convective initiation along the front should occur around noon as it encroaches on the Interstate 20 corridor. The highest POPs today will be across the southeastern half of the forecast area, or along and southeast of the front, with POPs decreasing as you go northwest. The latest high resolution guidance suggests that the surface boundary will be somewhere in the vicinity of a Bonham-Fort Worth-Goldthwaite line when the cap breaks and convection ensues. Storms may develop rapidly in a highly unstable environment and could become severe with large hail and damaging winds. The surface front is progged to pull up stationary near a Paris- Lampasas line late this afternoon. As storms continue to fire along the boundary, a cold pool is likely to develop and push gradually south with time. Moisture pooling along the gust front will lead to PWATs increasing to 1.75" across the southern counties this evening. After collaborating with neighboring offices we have increased QPF during the 00-06Z timeframe in the Waco-Temple and surrounding areas where the heaviest rain is likely. There is no plan for a flood watch at this time, as the current thinking is that the cold pool will progress south fast enough to preclude widespread heavy rain and flooding. While convection continues to push south overnight, a southern stream shortwave trough will move quickly across the region, which may lead to additional convective development near the remnants of the stationary front. We will keep POPs going overnight across most of the region, with the highest POPs across the south and lowest across the northwest. Precipitation will taper off from northwest to southeast during the day Tuesday as the southern stream shortwave moves east into the MS Valley. A shortwave ridge will build overhead as the trough heads east, which should keep things precipitation-free late Tuesday and early Wednesday. Lingering moisture and instability could lead to some diurnally driven convection Wednesday afternoon, though coverage should remain fairly isolated. Another weaker shortwave will lift northeastward out of Mexico across West Texas on Thursday, which could generate mainly isolated storms across the west and northwest counties late Thursday into Friday. Saturday and early Sunday look dry at this time, then the next West Coast trough leads to more storm chances late Sunday and next Monday. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 78 59 72 62 79 / 60 50 40 10 20 Waco 79 63 75 62 79 / 60 60 50 20 20 Paris 74 59 71 59 75 / 60 60 50 10 20 Denton 77 56 72 59 77 / 50 50 40 10 20 McKinney 77 57 72 60 76 / 60 60 40 10 20 Dallas 78 61 73 63 79 / 60 60 50 10 20 Terrell 78 61 73 61 78 / 60 60 50 20 20 Corsicana 79 63 73 62 78 / 60 60 50 20 20 Temple 80 64 74 62 78 / 60 60 50 20 20 Mineral Wells 76 57 72 58 77 / 40 40 30 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for TXZ135-142>148- 156>162-174-175. && 90/79
Hazardous weather outlook, Apr 10, 11:22 AM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1122 AM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1122 AM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms across all of North and Central Texas today. Some storms this afternoon and tonight may become severe with the greatest threat along and southeast of a Comanche to Granbury to Muenster line. The main hazards from storms will be large hail and strong winds, although an isolated tornado cannot be ruled out today. There is also a risk for heavy rainfall from thunderstorms which is expected to lead to flash flooding. As a result, a flash flood watch is in effect from 2 PM CDT this afternoon through Tuesday morning for locations along and south of a Goldthwaite to Hillsboro to Athens line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There will be a chance of thunderstorms area wide Tuesday and southeast of a Goldthwaite to Sulphur Springs line Tuesday night, and a flash flood watch is in effect through Tuesday morning. Low chances of thunderstorms will linger, periodically, across parts of the region Wednesday through Friday. The severe weather threat appears low at this time with cloud to ground lightning being the main hazard with any storms. Thunderstorms chances will return area wide Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon and tonight along and southeast of a Comanche to Granbury to Muenster line.
In the hours before
Special weather statement, Apr 10, 1:44 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
144 PM CDT MON APR 10 2017
TXZ094-095-101915-
Lamar TX-Fannin TX-
144 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND NORTHERN
FANNIN COUNTIES UNTIL 215 PM CDT...
At 143 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Albany, or 13 miles north of Bonham, moving
northeast at 50 mph.
Dime size hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Ridings, Ravenna, Telephone and Monkstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3393 9556 3388 9554 3388 9547 3382 9549
3365 9585 3365 9622 3375 9631 3377 9628
3375 9619 3384 9615 3384 9602 3387 9600
3386 9594 3389 9593 3384 9584 3386 9581
3384 9577 3389 9575 3388 9570 3394 9559
TIME...MOT...LOC 1843Z 236DEG 43KT 3378 9611
24-BainSpecial weather statement, Apr 10, 1:51 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
151 PM CDT MON APR 10 2017
TXZ103-101915-
Denton TX-
151 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DENTON COUNTY UNTIL 215
PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Highland Village, moving northeast at 15 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Plano, Carrollton, Frisco, Denton, Lewisville, Flower Mound,
Grapevine, Coppell, The Colony, Southlake, Corinth, Highland Village,
Trophy Club, Lake Dallas, Lake Lewisville, Little Elm, Roanoke, Pilot
Point, Argyle and Hickory Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3341 9684 3303 9684 3298 9704 3299 9723
3342 9697
TIME...MOT...LOC 1850Z 224DEG 12KT 3306 9705
CarlawSpecial weather statement, Apr 10, 2:03 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
203 PM CDT MON APR 10 2017
TXZ093-094-101930-
Grayson TX-Fannin TX-
203 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND NORTHWESTERN FANNIN
COUNTIES UNTIL 230 PM CDT...
At 202 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bells, or 7 miles east of Sherman, moving northeast at 45 mph.
Dime size hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Sherman, Denison, Bonham, Whitesboro, Van Alstyne, Howe, Pottsboro,
Collinsville, Whitewright, Gunter, Bells, Tom Bean, Savoy, Ector,
Knollwood, Ravenna, Dorchester, Eisenhower State Park, southeastern
Lake Texoma and Southmayd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3373 9598 3340 9639 3342 9694 3368 9694
3384 9662 3382 9658 3382 9653 3377 9650
3378 9643 3369 9635 3370 9632 3377 9629
3375 9623 3376 9619 3377 9617 3381 9616
3381 9618 3384 9612
TIME...MOT...LOC 1902Z 236DEG 38KT 3362 9648
24-BainSpecial weather statement, Apr 10, 2:06 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
206 PM CDT MON APR 10 2017
TXZ118-131-133-101930-
Hood TX-Tarrant TX-Johnson TX-
206 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHERN TARRANT AND
NORTHEASTERN HOOD COUNTIES UNTIL 230 PM CDT...
At 206 PM CDT, Doppler radar was tracking a strong thunderstorm over
Godley, or 8 miles northwest of Cleburne, moving northeast at 35 mph.
Dime size hail and wind gusts up to 45 mph will be possible with
this storm.
Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson, Cleburne,
Crowley, Forest Hill, Kennedale, Everman, Keene, Joshua, Alvarado,
Rendon, Pecan Plantation, Venus, Godley, Cross Timber and Briaroaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3255 9764 3255 9755 3263 9755 3265 9725
3265 9704 3255 9704 3255 9709 3236 9709
3225 9761 3232 9761 3232 9764
TIME...MOT...LOC 1906Z 231DEG 29KT 3241 9753
24-BainSpecial weather statement, Apr 10, 2:15 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
215 PM CDT MON APR 10 2017
TXZ103-104-101945-
Collin TX-Denton TX-
215 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DENTON AND WESTERN COLLIN
COUNTIES UNTIL 245 PM CDT...
At 215 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lewisville, moving northeast at 35 mph.
Nickel size hail and winds of up to 40 mph will be possible with
this storm.
Locations impacted include...
Plano, McKinney, Carrollton, Frisco, Denton, Lewisville, Allen,
Flower Mound, Coppell, The Colony, Southlake, Corinth, Highland
Village, Trophy Club, Lake Dallas, Lake Lewisville, Little Elm,
Prosper, Anna and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3340 9639 3314 9655 3299 9681 3299 9724
3342 9697
TIME...MOT...LOC 1915Z 230DEG 29KT 3308 9698
24-BainSpecial weather statement, Apr 10, 2:19 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
219 PM CDT MON APR 10 2017
TXZ131-132-101945-
Hood TX-Somervell TX-
219 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL AND SOUTHEASTERN HOOD
COUNTIES UNTIL 245 PM CDT...
At 219 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dinosaur Valley State Park, or 11 miles south of Granbury, moving
northeast at 15 mph.
Dime size hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Pecan Plantation, Glen Rose and Dinosaur Valley State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3249 9762 3220 9761 3220 9764 3209 9786
3228 9797
TIME...MOT...LOC 1919Z 234DEG 15KT 3227 9778
24-BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:09 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Falls, Freestone and 11 more | 20 hr |
| Apr 10, 1:44 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 10, 1:51 PM CDT | Special Weather Statement | FWD | Denton | 24 min |
| Apr 10, 2:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Apr 10, 2:06 PM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 10, 2:15 PM CDT | Special Weather Statement | FWD | Collin | 30 min |
| Apr 10, 2:19 PM CDT | Special Weather Statement | FWD | Somervell | 26 min |
| Apr 10, 2:36 PM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 10, 2:39 PM CDT | Special Weather Statement | FWD | Fannin | 51 min |
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 55 min |
| Apr 10, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| Apr 10, 3:03 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| Apr 10, 3:09 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 66 min |
| Apr 10, 3:10 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 2 hr |
| Apr 10, 3:27 PM CDT | Special Weather Statement | FWD | Collin, Hunt | 33 min |
| Apr 10, 3:30 PM CDT | Special Weather Statement | FWD | Delta | 60 min |
| Apr 10, 3:44 PM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 10, 3:49 PM CDT | Areal Flood Advisory | FWD | Hunt | 116 min |
| Apr 10, 3:51 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 54 min |
| Apr 10, 4:05 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 55 min |
| Apr 10, 4:07 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 30 min |
| Apr 10, 4:21 PM CDT | Special Weather Statement | FWD | Bosque | 24 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 62 min |
| Apr 10, 4:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Apr 10, 4:47 PM CDT | Special Weather Statement | FWD | Ellis | 58 min |
| Apr 10, 4:50 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 70 min |
| Apr 10, 5:04 PM CDT | Areal Flood Advisory | FWD | Hill | 116 min |
| Apr 10, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 56 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 60 min |
| Apr 10, 5:23 PM CDT | Special Weather Statement | FWD | Rains | 52 min |
| Apr 10, 5:25 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Apr 10, 5:46 PM CDT | Areal Flood Advisory | FWD | Ellis | 119 min |
| Apr 10, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 20 min |
| Apr 10, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 33 min |
| Apr 10, 5:59 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 6:00 PM CDT | Special Weather Statement | FWD | Falls | 30 min |
| Apr 10, 6:17 PM CDT | Special Weather Statement | FWD | Hopkins | 58 min |
| Apr 10, 6:26 PM CDT | Special Weather Statement | FWD | Ellis | 49 min |
| Apr 10, 6:30 PM CDT | Special Weather Statement | FWD | Falls | 45 min |
| Apr 10, 6:46 PM CDT | Special Weather Statement | FWD | Lamar | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.